# SDR YENA2021021900109

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, EC E21-072-01 FUSELAGE / CENTER FUSELAGE III / STRINGER 23L BTWN FR 89-90 / CORROSION - PERMANENT REPAIR /// THIS IS CONSIDERED A MAJOR REPAIR.
